skip to main content

Mathematical model of motion of a mixture of gases and hollow microspheres with selective permeability

Vereshchagin, A. ; Fomin, V.

Journal of Applied Mechanics and Technical Physics, 2015, Vol.56(5), pp.737-749 [Periódico revisado por pares]

Texto completo disponível

Citações Citado por
  • Título:
    Mathematical model of motion of a mixture of gases and hollow microspheres with selective permeability
  • Autor: Vereshchagin, A. ; Fomin, V.
  • Assuntos: permeability ; helium ; microsphere ; mathematical model ; mechanics of multiphase media
  • É parte de: Journal of Applied Mechanics and Technical Physics, 2015, Vol.56(5), pp.737-749
  • Descrição: A mathematical model of motion of solid particles with selective permeability and a mixture of moving gases is developed with the use of averaging principles of mechanics of multiphase media. The derived system of quasi-linear partial differential equations is studied for a particular one-dimensional isothermal case.
  • Idioma: Inglês

Buscando em bases de dados remotas. Favor aguardar.